5 Publications

Mark all

[5]
2025 | Published | Journal Article | IST-REx-ID: 19039 | OA
Ji, Hong Chang, and Jaewhi Park. “Tracy-Widom Limit for Free Sum of Random Matrices.” The Annals of Probability, vol. 53, no. 1, Institute of Mathematical Statistics, 2025, pp. 239–98, doi:10.1214/24-aop1705.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2024 | Published | Journal Article | IST-REx-ID: 15378 | OA
Erdös, László, and Hong Chang Ji. “Wegner Estimate and Upper Bound on the Eigenvalue Condition Number of Non-Hermitian Random Matrices.” Communications on Pure and Applied Mathematics, vol. 77, no. 9, Wiley, 2024, pp. 3785–840, doi:10.1002/cpa.22201.
[Published Version] View | Files available | DOI | arXiv
 
[3]
2023 | Published | Journal Article | IST-REx-ID: 14667 | OA
Erdös, László, and Hong Chang Ji. “Functional CLT for Non-Hermitian Random Matrices.” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 59, no. 4, Institute of Mathematical Statistics, 2023, pp. 2083–105, doi:10.1214/22-AIHP1304.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2023 | Published | Journal Article | IST-REx-ID: 14750 | OA
Ding, Xiucai, and Hong Chang Ji. “Local Laws for Multiplication of Random Matrices.” The Annals of Applied Probability, vol. 33, no. 4, Institute of Mathematical Statistics, 2023, pp. 2981–3009, doi:10.1214/22-aap1882.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2023 | Published | Journal Article | IST-REx-ID: 14780 | OA
Ding, Xiucai, and Hong Chang Ji. “Spiked Multiplicative Random Matrices and Principal Components.” Stochastic Processes and Their Applications, vol. 163, Elsevier, 2023, pp. 25–60, doi:10.1016/j.spa.2023.05.009.
[Published Version] View | Files available | DOI | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

Grants


5 Publications

Mark all

[5]
2025 | Published | Journal Article | IST-REx-ID: 19039 | OA
Ji, Hong Chang, and Jaewhi Park. “Tracy-Widom Limit for Free Sum of Random Matrices.” The Annals of Probability, vol. 53, no. 1, Institute of Mathematical Statistics, 2025, pp. 239–98, doi:10.1214/24-aop1705.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2024 | Published | Journal Article | IST-REx-ID: 15378 | OA
Erdös, László, and Hong Chang Ji. “Wegner Estimate and Upper Bound on the Eigenvalue Condition Number of Non-Hermitian Random Matrices.” Communications on Pure and Applied Mathematics, vol. 77, no. 9, Wiley, 2024, pp. 3785–840, doi:10.1002/cpa.22201.
[Published Version] View | Files available | DOI | arXiv
 
[3]
2023 | Published | Journal Article | IST-REx-ID: 14667 | OA
Erdös, László, and Hong Chang Ji. “Functional CLT for Non-Hermitian Random Matrices.” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 59, no. 4, Institute of Mathematical Statistics, 2023, pp. 2083–105, doi:10.1214/22-AIHP1304.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2023 | Published | Journal Article | IST-REx-ID: 14750 | OA
Ding, Xiucai, and Hong Chang Ji. “Local Laws for Multiplication of Random Matrices.” The Annals of Applied Probability, vol. 33, no. 4, Institute of Mathematical Statistics, 2023, pp. 2981–3009, doi:10.1214/22-aap1882.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2023 | Published | Journal Article | IST-REx-ID: 14780 | OA
Ding, Xiucai, and Hong Chang Ji. “Spiked Multiplicative Random Matrices and Principal Components.” Stochastic Processes and Their Applications, vol. 163, Elsevier, 2023, pp. 25–60, doi:10.1016/j.spa.2023.05.009.
[Published Version] View | Files available | DOI | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed